Multivariate Hardy-type inequalities

Main Article Content

Z. Hanjs
C. E. M. Pearce
J. Pecaric


We present transparent proofs for some multivariate versions of both continuous and discrete Hardy-type inequalities. Our theorems subsume several known results and simplify the proofs of existing results.

Article Details

How to Cite
Hanjs, Z., Pearce, C. E. M., & Pecaric, J. (2000). Multivariate Hardy-type inequalities. Tamkang Journal of Mathematics, 31(2), 149–158.
Author Biographies

Z. Hanjs

Department of Mathematics, University of Zagreb, Zagreb, Croatia.

C. E. M. Pearce

Department of Applied Mathematics, The University of Adelaide, Adelaide, SA 5005, Australia.